# SDR R7MA33675

- Difficulty date: August 29, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N135N
- Make and model: Urocop EC135P1
- Aircraft serial: 0086
- Engine: Pwa PW206B
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: L316M30C1003
- Part serial: 0236
- Condition: Inoperative
- Location: Cockpit
- Part time: 311 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER DISPLAY, TOP LINE LEFT SIDE IS UNREADABLE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
